# SDR DL76G060991

- Difficulty date: November 28, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 67,345 hours, 15,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP EXTERIOR AT 2R.  RELAMPED CKS GOOD.
